# SDR EE4Y2017040803341

- Difficulty date: April 22, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N311GT
- Make and model: Boeing 737-400
- Aircraft serial: 26316
- Aircraft time: 54,473 hours, 33,638 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 535-630
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE INSPECTION,  FOUND AT SECTION 46, THE KEEL BEAM WEBS AT RBL 6.5 AND LBL 6.5 FROM BS 535 TO 630 CORRODED.  BOTH WEBS HAVE BEEN REPLACED BY NEW ONES PROVIDED BY BOEING AND PERFORMED JOB IAW AEI EO4471.
